# SDR MWEA001061

- Difficulty date: October 22, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,419 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Part number: 59127561
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF E&E DOOR JAMB AROUND ENTIRE JAMB.  FABRICATED AND INSTALLED REPAIR OF DOOR PAN.
